titoli, abstracts, parole chiave >>>
On variational dimension reduction in structure mechanics

Paroni, Roberto and Podio-Guidugli, Paolo (2015) On variational dimension reduction in structure mechanics. Journal of Elasticity, Vol. 118 (1), p. 1-13. ISSN 0374-3535. eISSN 1573-2681. Article.

Full text not available from this repository.

DOI: 10.1007/s10659-014-9473-6

Abstract

The classical low-dimensional models of thin structures are based on certain a priori assumptions on the three-dimensional deformation and/or stress fields, diverse in nature but all motivated by the smallness of certain dimensions with respect to others. In recent years, a considerable amount of work has been done in order to rigorously justify these a priori assumptions; in particular, several techniques have been introduced to make dimension reduction rigorous. We here review, and to some extent reformulate, the main ideas common to these techniques, using some explicit dimension-reduction problems to exemplify the points we want to make.

Item Type:Article
ID Code:10301
Status:Published
Refereed:Yes
Uncontrolled Keywords:Γ-convergence, plate theory, beam theory, linear elasticity, 74B05, 74K10, 74K20, 49J45
Subjects:Area 08 - Ingegneria civile e Architettura > ICAR/08 Scienza delle costruzioni
Divisions:001 Università di Sassari > 01-a Nuovi Dipartimenti dal 2012 > Architettura, Design e Urbanistica
Publisher:Kluwer Academic / Springer
ISSN:0374-3535
eISSN:1573-2681
Copyright Holders:© Springer Science+Business Media Dordrecht 2014
Deposited On:14 Nov 2014 13:19

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page